RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 4(56), Pages 201–207 (Mi umn8239)  

Reviews and Bibliography

G. N. Berman, Problems in course of mathematical analysis

L. E. Sadovskii


Full text: PDF file (1283 kB)

Citation: L. E. Sadovskii, “G. N. Berman, Problems in course of mathematical analysis”, Uspekhi Mat. Nauk, 8:4(56) (1953), 201–207

Citation in format AMSBIB
\Bibitem{Sad53}
\by L.~E.~Sadovskii
\paper G.\,N.~Berman, Problems in course of mathematical analysis
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 4(56)
\pages 201--207
\mathnet{http://mi.mathnet.ru/umn8239}


Linking options:
  • http://mi.mathnet.ru/eng/umn8239
  • http://mi.mathnet.ru/eng/umn/v8/i4/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:10285
    Full text:6279
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020